# SDR ASAA2021050734771

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,250 hours, 6,813 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT AND EXTINGUISHED WHEN SWITCH PLACED TO OFF. GROUNDED - YES. ACCOMP OPS CK OF WINDOW HEAT SYS PER B737-900 AMM 30-41-00, OPS NML, GND VERIFICATION SUCCESSFUL.
